Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bounds on the norm of a solution of a general differential equation.


Author: C. E. Langenhop
Journal: Proc. Amer. Math. Soc. 11 (1960), 795-799
MSC: Primary 34.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0121522-1
MathSciNet review: 0121522
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, Stability theory of differential equations, New York, McGraw-Hill Book Company, Inc., 1953. MR 0061235 (15:794b)
  • [2] I. Bihari, A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta Math. Acad. Sci. Hungar. vol. 7 (1956) pp. 81-94. MR 0079154 (18:38c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0121522-1
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society